| Model Number |
2C8750 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10: the event occurred during an unspecified date of december 2025.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system y-type blood/solution set split apart at the insertion site of the prbc (packed red blood cells) unit and fluid spilled onto the infusion pump and surroundings.The issue was noticed while disconnecting a prbc unit from the set.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to h4 and h6.H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.